MathSciNet Relay Station
MathSciNet bibliographic data
MR2496526 47A15
Müller, V.; Vršovský, J. On orbit-reflexive operators. J. Lond. Math. Soc. (2) 79 (2009), no. 2, 497–510.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement